Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A geometrical characterization of singly generated Douglas algebras


Author: Keiji Izuchi
Journal: Proc. Amer. Math. Soc. 97 (1986), 410-412
MSC: Primary 46J15; Secondary 30H05, 46J30
MathSciNet review: 840620
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ B$ is a Douglas algebra with $ B_ \ne ^ \supset {H^\infty } + C$, then $ B$ is singly generated if and only if ball $ (B/{H^\infty } + C)$ has an extreme point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05, 46J30

Retrieve articles in all journals with MSC: 46J15, 30H05, 46J30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0840620-6
Keywords: Douglas algebra, extreme point, inner function
Article copyright: © Copyright 1986 American Mathematical Society